# SDR COMA0160895

- Difficulty date: November 14, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 17,166 hours, 16,661 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Part number: 60135006
- Condition: Cracked
- Location: Aft Equipment Ba
- Part time: 17,166 hours, 16,661 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK APPROXIMATELY 1" LONG AT ENGINE SUPPORT BEAM LEFT LOWER ACCESS PANEL.REPAIRED DAMAGE I/A/W REO 601R-53-61-366 BY REMOVING DAMAGE AND INSTALLING A DOUBLER.
